Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment to cure rectal itching caused by Clindamyacin

Answered by
Dr.
Dr. Het Ram Bishnoi

General & Family Physician

Practicing since :1978

Answered : 6271 Questions

default
Posted on Tue, 26 Aug 2014 in Medicines and Side Effects
Question: I am having side effects from clindamyacin , rectal itching and burning what should I use for this
very annoying and painful
doctor
Answered by Dr. Het Ram Bishnoi 4 hours later
Brief Answer:
Cindamycin & side effects.

Detailed Answer:
Hello XXXX
You are having excruciating pain and itching in and around anus ( rectal area) with burning sensation.
At once take prednisolone 10 mg with monteleukast=fexofenadine ( one tablet ).
Apply clotrimazole or betamethasone cream locally ( on itching area ).Instant relief within 2-3 hours.If no relief within 6 hours consult your treating doctor.
Good luck .
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on  Betamethasone

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.

doctor1 MD

i have clotrimazole and betamethasone dipropionate lotion 30 mL my PCP doctor gave it to me to use around my ankles as i had a red itchy rash around both ankles. the lotion did take the rash away. i have gotten a red rash on my face on the right cheek that is also very itchy. my makeup only conceals it a little, as it more noticeable under lights or when i am outside. i take cholesterol medication and blood pressure medicine, also for anxiety i take generic version of xanax .025 2 to 3 times a day. Would this lotion be safe to try to use on my cheek.

Thanks very much. I am 75 years old and my name is Marcy.

doctor1 MD

I HAVE A PRICKLY RASH ON MY LEGS BEEN USING CORTISONE FOR MILD RASH NOW IT IS ALL OVER MY LEGS

doctor1 MD

Hi Doctor, One of my relatives has been diagnosed with cellulitis of the legs. I would like a second opinion and hence, I'm writing to you. I will atch pictures and the list of current medications the patient is on. Please let me know if you think...

doctor1 MD

redness and itching eyelids and under eyes. Swelling of the area which is red and under eye. Month ago put Cortizone 10 crème around the eye. Have discontinued the cortisone 10. Redness and itching continues which seems the medication has...

doctor1 MD

My 5year old son keeps getting painful itchy bumps on the tip if the foresin on his pennis. I took him to the dermatologist she said it might b bed bugs...I did all she sugessted but the bumps go away for a couple of weeks then the come back..she also prescribed betamethasone valerate cream....whatelse can I do

doctor1 MD

Hello Dcotor, I was also used betnovate N cream for 4 yrs, but I stopped using it, I consulted by a Dermatologist. he told me to stop using it. but I told him if wont use that cream my face will be itching and will dry. He has given some of creams which i am using from 20 days. 1. Sungrace total(sunscreen lotion). 2 Episoft (cleansing lotion). 3 Elovera cream (before sleeping). 4 Derive-CMS Gel ( for pimples). 5 Cutizone cream (for redness - this cream used for only 3 days. now i am not using). and also given Vitamin E tablets. These all I am using regularly, but still my face is itching and drying everyday. Please advice why it is still not recover? what I am using is correct? I am deciding to stop using all the creams. Its very difficult having a face like this and go to office. Please ahelp me what action to be taken. Thanks